Fostair

Hi

I am taking Fostair and in general it works well and I haven't used Salbutamol since being on it. I find that for about 1 to 2 hours after taking it (morning and night) my breathing is a bit strange (hard to explain how really - no wheeze or tight chest but I seem to be breathing very deeply so it makes me feel uncomfortable and anxious/panicky). I am also very shaky. I don't know if that is just the Fostair doing its normal stuff and it is something I need to live with and I know that the shaking may be making me more anxious anyway.

I wondered if anyone else has these side effects from Fostair?

2 Replies

oldestnewest
  • I had that! Felt very shaky and weak, was coughing and found I was breathing harder. I also went slightly tachycardic and had palpitations. I mentioned it to people on here and they suggested I might be allergic to the propellant. I went back to my nurse and she changed my inhalers, I'm now on Symbicort SMART.

  • Thanks for the reply Saxassoon. I will see what my asthma nurse suggests as an alternative then.